# SDR DALA2016083006286

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RUDDER CONTROL TAB UPPER TRAILING EDGE.  DUE TO SEVERAL DAMAGE AND THE ALLOWABLE LIMITS OF BALANCE IS NEAR TO THE MAXIMUM LIMIT THE RUDDER TAB WAS REPLACED IAW SRM 51-70-1A.
